# SDR 99ZZZX2785

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Make and model: Cessna 441
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boots
- Part number: SMR11886
- Condition: Failed
- Location: Propeller
- Part time: 185 hours
- Component: BVA6682
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARTZELL PROPELLER NR HC-B3TN-5E/T10178NB-11, S/N BVA6682 WAS OVERHAULED AUGUST 27, 1998 WITH NEW FAA-PMA B/E AEROSPACE SMR TECHNOLOGIES BOOTS.  P/N SMR1188-6 INSTALLED.  BOOTS FAILED AFTER 184.9 HOURS TT, AND 11 MONTHS SINCE INSTALLATION.  OLD BOOT S/N'S 0156, 0157, AND 0158 HAVE A CURE DATE OF 2Q98.  BOOTS DETERMINED INOPERATIVE BY ELEMENT RESISTANCE CHECK.  ALL BOOTS HAD SHORT OR OPEN CIRCUIT.  NO BURN HOLES NOTED.  NO DEFECT NOTED WITH THE INSTALLATION OR REMAINING DEICING SYSTEM.  INSPECTION ACCOMPLISHED IAW BF GOODRICH INSTALLATION AND MM ATA 30-60-02.  BF GOODRICH P/N 4E1188-6 BOOTS INSTALLED AND OPS CHECK GOOD.
